# SDR SWIA200211409

- Difficulty date: October 30, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 37,496 hours, 45,728 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pump
- Condition: Fluctuates
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AUX FEATHER PUMP BROKEN,  RT ENGINE TORQUE FLUCTUATES 3 PERCENT TO 4 PERCENT AT CRUISE.    REMOVED AND REPLACED AUX FEATHER PUMP.
